×

zbMATH — the first resource for mathematics

Existence of solutions of a nonlinear differential equation. (English) Zbl 0529.34005

MSC:
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
34B15 Nonlinear boundary value problems for ordinary differential equations
34C15 Nonlinear oscillations and coupled oscillators for ordinary differential equations
34C25 Periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Lamberto Cesari, Functional analysis and periodic solutions of nonlinear differential equations, Contributions to Differential Equations 1 (1963), 149 – 187. · Zbl 0075.25601
[2] Lamberto Cesari, Functional analysis and Galerkin’s method, Michigan Math. J. 11 (1964), 385 – 414. · Zbl 0192.23702
[3] Lamberto Cesari, Functional analysis, nonlinear differential equations, and the alternative method, Nonlinear functional analysis and differential equations (Proc. Conf., Mich. State Univ., East Lansing, Mich., 1975) Marcel Dekker, New York, 1976, pp. 1 – 197. Lecture Notes in Pure and Appl. Math., Vol. 19. · Zbl 0343.47038
[4] Lamberto Cesari, A nonlinear problem in potential theory, Michigan Math. J. 16 (1969), 3 – 20. · Zbl 0176.41102
[5] Lamberto Cesari and Rangachari Kannan, Periodic solutions in the large of nonlinear ordinary differential equations, Rend. Mat. (6) 8 (1975), no. 2, 633 – 654 (English, with Italian summary). Collection of articles dedicated to Mauro Picone on the occasion of his ninetieth birthday, II. · Zbl 0316.34037
[6] L. Cesari and R. Kannan, Solutions in the large of Liénard systems with forcing terms, Ann. Mat. Pura Appl. (4) 111 (1976), 101 – 124. · Zbl 0429.34038
[7] L. Cesari and R. Kannan, Periodic solutions in the large of Liénard systems with forcing terms, Boll. Un. Mat. Ital. A (6) 1 (1982), no. 2, 217 – 233 (English, with Italian summary). · Zbl 0492.34030
[8] J. K. Hale, Applications of alternative problems, Lecture Notes, Brown Univ., Providence, R.I., 1971.
[9] A. C. Lazer and D. E. Leach, Bounded perturbations of forced harmonic oscillators at resonance, Ann. Mat. Pura Appl. (4) 82 (1969), 49 – 68. · Zbl 0194.12003
[10] Martin Schechter, Jack Shapiro, and Morris Snow, Solution of the nonlinear problem \?\?=\?(\?) in a Banach space, Trans. Amer. Math. Soc. 241 (1978), 69 – 78. · Zbl 0403.47030
[11] P. J. McKenna and J. Rauch, Strongly nonlinear perturbations of nonnegative boundary value problems with kernel, J. Differential Equations 28 (1978), no. 2, 253 – 265. · Zbl 0405.34019
[12] L. Cesari and R. Kannan, Functional analysis and nonlinear differential equations, Bull. Amer. Math. Soc. 79 (1973), 1216 – 1219. · Zbl 0278.47039
[13] L. Cesari and R. Kannan, Solutions of nonlinear hyperbolic equations at resonance, Nonlinear Anal. 6 (1982), no. 8, 751 – 805. · Zbl 0495.35007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.